# SDR DALA1029680190

- Difficulty date: October 22, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 64,610 hours, 9,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON DAILY DEPARTURE CHECK MAINTENANCE FOUND THE EMERGENCY LIGHTS AT 21FG-30FG INOPERATIVE AND REPLACED BATTERY CHARGER M9009 AND BATTERY CHARGER M732 FOR SHORTED CHARGER.  SYSTEM  OPERATION IS NORMAL.  (2010-D1285) (DL76L102957)
